# SDR IPXA2021090873699

- Difficulty date: September 7, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 77,741 hours, 15,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO, DURING EMERGENCY LIGHT TEST. DEFERRED PER MEL 33-50-4. DMP C/W.  REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01-400-802. OPS CHECK GOOD.
